# SDR IPXA2021101574973

- Difficulty date: September 21, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: NMC6017517
- Part serial: 48417
- Condition: Corroded
- Location: Upper Fwd Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CUPPER FORWARD RUDDER L/E RIB HAS CORROSION AT STA ZFR=450.173.REMOVED AND REPLACED CORRODED RIB IAW MD11 SRM 51-35-01 PAGE 38 PARA.10 AND DWG. AMC7292 (MINOR).
